Infinitely many solutions for a class of modified nonlinear fourth-order elliptic equations on $\mathbb{R}^{N}$
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 895-909
https://doi.org/10.4134/BKMS.b160338
Published online May 31, 2017
Guofeng Che and Haibo Chen
Central South University, Central South University
Abstract : This paper is concerned with the following fourth-order elliptic equations $$ \triangle^{2}u-\Delta u+V(x)u-\frac{\kappa}{2}\Delta(u^{2})u=f(x,u),\rm \mbox{ \ \ }in~\mathbb{R}^{N}, $$ where $N\leq6$, $\kappa\geq0$. Under some appropriate assumptions on $V(x)$ and $f(x, u)$, we prove the existence of infinitely many negative-energy solutions for the above system via the genus properties in critical point theory. Some recent results from the literature are extended.
Keywords : fourth-order elliptic equations, sublinear, nontrivial solutions, genus theory
MSC numbers : 35B38, 35J20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd